Methods for computing the normal form
Doklady Akademii Nauk, Tome 344 (1995) no. 3, pp. 298-300
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_344_3_a1,
author = {A. D. Bruno},
title = {Methods for computing the normal form},
journal = {Doklady Akademii Nauk},
pages = {298--300},
year = {1995},
volume = {344},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_344_3_a1/}
}
A. D. Bruno. Methods for computing the normal form. Doklady Akademii Nauk, Tome 344 (1995) no. 3, pp. 298-300. http://geodesic.mathdoc.fr/item/DAN_1995_344_3_a1/